# SDR HALA201506100108

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 21,622 hours, 51,320 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON BOTTOM OF LONGERON BY VERTICAL FRAME OF NR 2 ENGINE APRON.  FOUND CRACK TO BE ON PREVIOUS REPAIR ANGLE.  REMOVED REPAIR ANGLE INSPECTED AND HFEC AREA NO DEFECTS FOUND.  FABRICATED, INSTALLED NEW REPAIR ANGLE IAW SRM 54-50-02.
